know anything about reclast

kevindee
kevindee Member Posts: 72
edited March 2014 in Breast Cancer #1
i got an iv yesterday at the i.u. cancer center it was reclast. has anyone ever taken this. what side efffects should i look for? the cancer dr looked at my mouth and decided i have herpes. he wants me to take valtex for 2 days. i still have mouth sores and a rash , this has been going on for a couple wks now. been to 3 drs, all have different ideas. my throat is sore and feels scabby. he felt around said everything looked ok. my muscles and back hurt today. still on marys magic potion too. haha. cute name. today im headed over to the hosp. to get pelvic ultra sound. i heard some canker sores and viruses are nerve related, cabbot what do you think. .............. deedee

Comments

  • mimivac
    mimivac Member Posts: 2,143
    Dee dee,

    Personally, I don't know anything the Reclast injection, but on their website they say that the most common side effects are flu-like symptoms, fever, muscle or joint pain, and headache. It also says that you should tell your doctor if you have dental problems because, rarely, problems with the jaw have been reported. Hope that helps.

    Mimi